MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Codes Break (1069); Calcified (1077)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that during handling but prior to insertion, the z9002 intraocular lens (iol) looked distorted and cloudy.There was no patient contact.No additional information was received.
 
Additional Manufacturer Narrative
In review of the information provided, it has been determined that no malfunction was reported or observed during investigation of the complaint product.Upon reviewing the complaint folder, it has been determined this report is no longer a reportable event.Therefore, an emdr is required to state that no further follow ups will be sent out under medwatch 2648035-2019-00985.Device available for evaluation: yes, returned to manufacturer on: 09/06/2019.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.A visual inspection found the following observations: the lens was cut in a half, no discolored or opacity was observed.The complaint issue reported could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8987955
Report Number2648035-2019-00985
Device Sequence Number365285
Product Code HQL
UDI-Device Identifier05050474530676
UDI-Public(01)05050474530676(17)240116
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2024
Device Model NumberZ9002
Device Catalogue NumberZ900200190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer09/11/2019
10/25/2020
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/03/2019
11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005